按条件检索“4,535”条记录

已选条件: 数据来源: SCOPUS × 数据来源: CSCD × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Spectral methods for the time-fractional Navier-Stokes equation EI SCOPUS SCIE

作者:Zheng, Rumeng; Jiang, Xiaoyun

作者机构:[Zheng, Rumeng; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.91,194-200

资源类型:期刊论文

WOS:000459230600028

2. Antimagic orientations of even regular graphs EI SCOPUS SCIE

作者:Li, Tong; Song, Zi-Xia; Wang, Guanghui; Yang, Donglei; Zhang, Cun-Quan

作者机构:[Li, Tong; Wang, Guanghui; Yang, Donglei] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Song, Zi-Xia] Univ Cent Florida, Dept Math, Orlando, FL 32816 USA.; [Zhang, Cun-Quan] West Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:JOURNAL OF GRAPH THEORY,2019,Vol.90,Issue.1,46-53

资源类型:期刊论文

WOS:000450004500004

3. Rainbow matchings in properly-colored hypergraphs SCOPUS SCIE

作者:Huang, Hao; Li, Tong; Wang, Guanghui

作者机构:[Huang, Hao] Emory Univ, Dept Math & CS, Atlanta, GA 30322 USA.; [Li, Tong; Wang, Guanghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2019,Vol.26,Issue.1

资源类型:期刊论文

WOS:000456790800004

4. A TIME SECOND-ORDER CHARACTERISTIC FINITE ELEMENT METHOD FOR NONLINEAR ADVECTION-DIFFUSION EQUATIONS SCOPUS SCIE

作者:Hou, Baohui; Liang, Dong

作者机构:[Hou, Baohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.2,276-296

资源类型:期刊论文

WOS:000459445300007

5. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

6. New Distinguisher on Reduced-Round Keccak Sponge Function EI SCOPUS SCIE

作者:Huang, Senyang; Wang, Xiaoyun; Xu, Guangwu; Wang, Meiqin; Zhao, Jingyuan

作者机构:[Huang, Senyang; Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Huang, Senyang] Univ Haifa, Dept Comp Sci, IL-3498838 Haifa, Israel.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Key Lab Cryptol Technol & Informat Secur, Minist Educ, Jinan 250100, Peoples R China.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Guangwu] Univ Wisconsin, Dept EE & CS, Milwaukee, WI 53201 USA.; [Zhao, Jingyuan] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.

来源:IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES,2019,Vol.E102A,Issue.1,242-250

资源类型:期刊论文

WOS:000457302000029

7. List strong edge coloring of planar graphs with maximum degree 4 SCOPUS SCIE

作者:Chen, Ming; Hu, Jie; Yu, Xiaowei; Zhou, Shan

作者机构:[Chen, Ming; Yu, Xiaowei; Zhou, Shan] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Hu, Jie] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1471-1480

资源类型:期刊论文

WOS:000462691000023

8. 基于变指数分数阶全变差和整数阶全变差的图像恢复算法 CSCD

作者:王迎美; 王桢东; 李功胜

作者机构:[王迎美]山东理工大学数学与统计学院, 淄博, 山东 255049, 中国;[李功胜]山东理工大学数学与统计学院, 淄博, 山东 255049, 中国;[王桢东]山东大学数学学院, 济南, 山东 250100, 中国.

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2019,Vol.54,Issue.11,115-126

资源类型:期刊论文

9. Decomposing edge-coloured graphs under colour degree constraints EI SCOPUS SCIE

作者:Fujita, Shinya; Li, Ruonan; Wang, Guanghui

作者机构:[Fujita, Shinya] Yokohama City Univ, Sch Date Sci, Kanazawa Ku, 22-2 Seto, Yokohama, Kanagawa 2360027, Japan.; [Li, Ruonan] Northwestern Polytech Univ, Dept Appl Math, Xian 710072, Shaanxi, Peoples R China.; [Li, Ruonan] Northwestern Polytech Univ, Xian Budapest Joint Res Ctr Combinator, Xian 710129, Shaanxi, Peoples R China.; [Li, Ruonan] Univ Twente, Fac EEMCS, POB 217, NL-7500 AE Enschede, Netherlands.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMBINATORICS PROBABILITY & COMPUTING,2019,Vol.28,Issue.5,755-767

资源类型:期刊论文

WOS:000500255000007

10. EXTRAPOLATION METHODS FOR COMPUTING HADAMARD FINITE-PART INTEGRAL ON FINITE INTERVALS SCOPUS SCIE

作者:Li, Jin; Rui, Hongxing

作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2019,Vol.37,Issue.2,261-277

资源类型:期刊论文

WOS:000455998900006

11. Input observability of Boolean control networks EI SCOPUS SCIE

作者:Yu, Yongyuan; Wang, Biao; Feng, Jun-e

作者机构:[Yu, Yongyuan; Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NEUROCOMPUTING,2019,Vol.333,22-28

资源类型:期刊论文

WOS:000456834100003

12. Adjacent vertex distinguishing total coloring of planar graphs with maximum degree 9 SCOPUS SCIE

作者:Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei; Yu, Xiaowei

作者机构:[Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1392-1402

资源类型:期刊论文

WOS:000462691000017

13. A mixed volume element with upwind multistep mixed volume element and convergence analysis for numerical simulation of nuclear waste contaminant disposal EI SCOPUS

作者:Li, Changfeng ;Yuan, Yirang ;Song, Huailing

作者机构:[Li, Changfeng ;Yuan, Yirang ] Institute of Mathematics, Shandong University, Jinan; 250100, China;[Song, Huailing ] College of Mathematics and Econometrics, Hunan University, Changsha; 410082, China;[Li, Changfeng ] School of Economics, Shandong University, Jinan; 250100, China

来源:Journal of Computational and Applied Mathematics,2019,Vol.356,164-181

资源类型:期刊论文

14. Stability and superconvergence of efficient MAC schemes for fractional Stokes equation on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing; Chen, Shuangshuang

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Shuangshuang] Beijing Univ Technol, BISEC, Beijing 100124, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2019,Vol.138,30-53

资源类型:期刊论文

WOS:000457821900003

15. Nonparametric inference on mean residual life function with length-biased right-censored data EI SCOPUS

作者:Wu, Hongping ;Shan, Ang

作者机构:[Wu, H] College of Science, China University of Petroleum, Qingdao, China, School of Mathematics, Shandong University, Jinan, Shandong, China;[ Shan, A] School of Mathematics, Shandong University, Jinan, Shandong, China

来源:Communications in Statistics - Theory and Methods,2019

资源类型:期刊论文

16. Realization of PBW-deformations of type A(n) quantum groups via multiple Ore extensions SCOPUS SCIE

作者:Xu, Yongjun; Huang, Hua-Lin; Wang, Dingguo

作者机构:[Xu, Yongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Yongjun; Wang, Dingguo] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Fujian Prov Univ Key Lab Computat Sci, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2019,Vol.223,Issue.4,1531-1547

资源类型:期刊论文

WOS:000452581900009

17. H ∞ state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses SCOPUS

作者:Wang J.; Ma S.; Zhang C.; Fu M.

作者机构:[Wang, J] Key Laboratory of Systems and Control, Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China;[ Ma, S] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, C] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Fu, M] School of Electrical Engineering and Computer Science, The University of Newcastle, Callaghan, NSW 2308, Australia

来源:Signal Processing,2019,Vol.154,159-167

资源类型:期刊论文

18. On automorphic analogues of the Möbius randomness principle SCOPUS

作者:Jiang Y.; Lü G.

作者机构:[Jiang, Y] School of Mathematics and Statistics, Shandong University, Weihai, Weihai, Shandong 264209, China;[ Lü, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of Number Theory,2019,Vol.197,268-296

资源类型:期刊论文

19. Probabilistic interpretation for Sobolev solutions of McKean-Vlasov partial differential equations SCOPUS SCIE

作者:Wu, Zhen; Xu, Ruimin

作者机构:[Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Ruimin] Qilu Univ Technol, Shandong Acad Sci, Sch Math & Stat, Jinan 250353, Shandong, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2019,Vol.145,273-283

资源类型:期刊论文

WOS:000454976100036

20. Primes in arithmetic progressions with friable indices SCOPUS

作者:Liu J.; Wu J.; Xi P.

作者机构:[Liu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J] CNRS LAMA 8050, Université Paris-Est Créteil, Créteil Cedex, 94010, France;[ Xi, P] Department of Mathematics, Xi’an Jiaotong University, Xi’an, 710049, China

来源:Science China Mathematics,2019

资源类型:期刊论文

共 227 页, 4,535 条记录

TOP